Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Edge rings satisfying Serre's condition $ (R_{1})$


Authors: Takayuki Hibi and Lukas Katthän
Journal: Proc. Amer. Math. Soc. 142 (2014), 2537-2541
MSC (2010): Primary 52B20; Secondary 13H10, 14M25
Published electronically: April 1, 2014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A combinatorial criterion for the edge ring of a finite connected graph satisfying Serre's condition $ (R_{1})$ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 52B20, 13H10, 14M25

Retrieve articles in all journals with MSC (2010): 52B20, 13H10, 14M25


Additional Information

Takayuki Hibi
Affiliation: Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University, Toyonaka, Osaka 560-0043, Japan
Email: hibi@math.sci.osaka-u.ac.jp

Lukas Katthän
Affiliation: Fachbereich Mathematik und Informatik, Philipps-Universität Marburg, 35032 Marburg, Germany
Address at time of publication: FB Mathematik/Informatik, Universität Osnabrück, 49074 Osnabrück, Germany
Email: katthaen@mathematik.uni-marburg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11973-3
PII: S 0002-9939(2014)11973-3
Keywords: Finite graph, edge ring, edge polytope, Serre's condition $(R_{1})$
Received by editor(s): February 23, 2012
Received by editor(s) in revised form: August 6, 2012
Published electronically: April 1, 2014
Additional Notes: The first author was supported by the JST CREST “Harmony of Gröbner Bases and the Modern Industrial Society”.
This research was performed while the second author was staying at the Department of Pure and Applied Mathematics, Osaka University, November 2011 – April 2012, supported by the DAAD
Communicated by: Irena Peeva
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.